# SDR ASAA0410256

- Difficulty date: May 7, 2004
- Submitted: September 1, 2004
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Battery
- Part number: 86210144
- Condition: Discharged
- Location: Seat Pallet
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANC - MAINTENANCE CHECK, FOUND SEAT PALLET 4-10 BATTERY LOW.  REPLACED BATTERY.  (M)
